# SDR QXEA0202098

- Difficulty date: December 3, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING SPAR LOWER CAP FORWARD BOTTOM EDGE GOUGED AT YW202.00. REPAIRED IAW HORIZON AIR EA 2-57-212.
